Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

How to increase LVEF which is not increasing after heart surgery?

hello doctor, gud father is 54 yrs old.he had CABG HEART SURGERY ON NOV 23 2012.he had 4 graftings.before operation he had LVEF 43%.but after operation his LVEF IS not increased.why this LVEF IS not increasing?.is there any problem will in the future?HE IS DIABETIC FOR 15 YRS.PLEASE TELL ME HOW TO INCREASE LVEF.WHAT MY FATHER HAVE TO DO EITHER WALKING OR YOGA TO INCREASE LVEF?.PLEASE REPLY SIR
Asked On : Thu, 12 Apr 2012
Answers:  1 Views:  217
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Thanks for your query.
There in no available method or medicine to increase the LVEF (ejection fraction) of the heart but with yoga annd walking he will be able to maintain it.The LVEF decreases with growing age,diseases like heart attack,congestive cardiac failure..The ejection fraction of 43% if it is at present it is perfectly fine and should not cause any problem to your father.
You can discuss it in detail with your Cardiologist and he shall guide you.
Take care.
Answered: Thu, 12 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor